# SDR CA101028005

- Difficulty date: October 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 56,642 hours, 32,335 cycles
- Engine: Pwa JT8D17
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Cracked
- Location: Fuel Manifold
- Part time: 25,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE FOUND TO BE LEAKING FUEL BY MAINTENANCE, ENGINE REMOVED FUEL MANIFOLD LINE FOUND TO BE CRACKED UNDER THE SHROUDS, REPLACED THE LINE.  ENGINE RE-INSTALLED SERVICEABLE.
